Vol. 129, No. 2, 2004 · Contents

Salvatore Bonafede, Francesco Nicolosi:
On some properties of solutions of quasilinear degenerate parabolic equations in $\bb R^m \times (0, + \infty )$

Takeo Nishinou:
Symplectic embedding of thin discs into a ball

Ilie Barza, Dorin Ghisa:
Dynamics of dianalytic transformations of Klein surfaces

Jaroslav Kurzweil, Stefan Schwabik:
McShane equi-integrability and Vitali's convergence theorem

Richard Reynolds, Charles Swartz:
The Vitali convergence theorem for the vector-valued McShane integral

M. Berkani, D. Medkova:
A note on the index of $B$-Fredholm operators

Jan Marik, Clifford E. Weil:
Multipliers of spaces of derivatives

[Journals Homepage]
[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 16 Jul 2004. Last modified: 20 January 2010.

© 2004–2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition